# SDR P5CA0200676

- Difficulty date: May 23, 2002
- Submitted: May 29, 2002
- Operation: Air carrier
- Aircraft: N920FT
- Make and model: Boeing 747249F
- Aircraft serial: 22237
- Aircraft time: 70,235 hours, 17,248 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: NONE
- Part serial: NONE
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND 1" CRACK IN LOWER SKIN FUSELAGE AT STA 2390, LBL70.  FABRICATED REPAIR PLATE & DRILLED FASTENER HOLES.  APPLIED ALODINE TO CUT EDGES OF REPAIR PLATE & REPAIR SKIN AREA.  PRIMED FAYING SURFACES.  INSTALLED REPAIR PLATE W/ FASTENERS.  USED BMS 5-95 TO SEAL FAYING SURFACES & APPLIED TRIM CO'S IAW SRM 53-30-02/03.
